I just started taking a Omega 3, 6, 9 supplement last Friday. It calls for 2 a day, but just for safety sake I started with only one a day, with the plan of upping it in a week or two. I have been having some cramps and was wondering if that is what is causing the problem. I am really sensitive to supplements, although I can take Probiotics no problem.
Just wondering if when you started them if you had any side effects that maybe went away with time? I know how good they are for us Crohnies and also very good for cholesterol, so wanted to give it a try. But the tummy cramps are of concern for me. Oh by the way, I have been taking them at bedtime if that matters. Thanks for your help.
Been living with Crohn's Disease for 32 years. Currently on Asacol, Prilosec 60 mg, Estrace, Prinivil, Diltiazem, Percoset prn for pain and Calcium. Resections in 2002 and 2005. Recently diagnosed with Fibromyalgia and doing tests to see if I have Inflammatory Arthritis or AS.